# SDR SIMA201111201

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 19,011 hours, 16,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND FRAME 23 CRACKED JUST BELOW FLOOR LEVEL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REPAIR COMPLIED WITH AS PER EO EM-53MR-1805 FOR FRAME 23RT SPLICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
